# SDR ASAA2021010233793

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 54,190 hours, 15,826 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 154650
- Condition: Failed
- Location: Hf Antenna
- Part time: 46,091 hours, 13,466 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 TRANSMIT FUNCTION INOPERABLE, BUT RECEIVED SELCAL ON BOTH HF NR 1 AND HF NR 2, ALSO CANNOT HEAR ANY COMMUNICATIONS ON HF NR 1.  GROUNDED-YES.  REPLACED NR 1 HF ANTENNA COUPLER, PER B737-800 AMM 23-11-61.  OPERATIONS CHECK GOOD.
